Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Representations of Cyclic Groups in Rings of Integers, II

A. Heller and I. Reiner
Annals of Mathematics
Second Series, Vol. 77, No. 2 (Mar., 1963), pp. 318-328
Published by: Annals of Mathematics
DOI: 10.2307/1970218
Stable URL: http://www.jstor.org/stable/1970218
Page Count: 11
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Representations of Cyclic Groups in Rings of Integers, II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328